Alert archive / Mississippi / Red Flag Warnings in 2023
Red Flag Warning 8, NWS Jackson, MS
NWS Jackson, MS issued this red flag warning at Aug 29, 2023, 2:40 PM CDT for 29 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Aug 30, 2023, 10:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2023, 2:40 PM CDT (19:40 UTC)
- In effect from
- Aug 30, 2023, 10:00 AM CDT
- Expired
- Aug 30, 2023, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Jackson, MS
All 40 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Claiborne County, MS, Clarke County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Hinds County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Lincoln County, MS, Madison County, MS, Marion County, MS, Newton County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Warren County, MS, Washington County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 48 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
596 WWUS84 KJAN 291940 RFWJAN URGENT - FIRE WEATHER MESSAGE National Weather Service Jackson MS 240 PM CDT Tue Aug 29 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>066- 072>074-300345- /O.NEW.KJAN.FW.W.0008.230830T1500Z-230831T0100Z/ /O.NEW.KJAN.FW.A.0002.230831T1500Z-230901T0100Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington- Humphreys-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 240 PM CDT Tue Aug 29 2023 ...A RED FLAG WARNING IS IN EFFECT FROM 10 AM CDT WEDNESDAY THROUGH 8 PM CDT WEDNESDAY EVENING FOR PORTIONS OF NORTHEAST LOUISIANA, SOUTHEAST ARKANSAS, NORTHWEST, WESTERN, SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI.... ... A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Jackson has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM CDT Wednesday. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Thursday morning through Thursday evening. * AFFECTED AREA...Ashley and Chicot counties in Arkansas. Morehouse, West Carroll, East Carroll, Richland, Madison LA, Franklin LA, Catahoula, Tensas and Concordia parishes in Louisiana. Washington, Humphreys, Issaquena, Sharkey, Yazoo, Madison MS, Warren, Hinds, Rankin, Scott, Newton, Lauderdale, Claiborne, Copiah, Simpson, Smith, Jasper, Clarke, Jefferson, Adams, Franklin MS, Lincoln, Lawrence, Jefferson Davis, Covington, Jones, Marion, Lamar and Forrest counties in Mississippi. * WIND...Northerly winds sustained between 10-15 mph with gusts up to 20 mph. * HUMIDITY...As low as 20 to 30 percent especially in SW Mississippi, and NE Louisiana. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will create explosive fire growth potential. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ AJ
4 follow-up statements
582 WWUS84 KJAN 300830 RFWJAN URGENT - FIRE WEATHER MESSAGE National Weather Service Jackson MS 330 AM CDT Wed Aug 30 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>066- 072>074-301700- /O.CON.KJAN.FW.W.0008.230830T1500Z-230831T0100Z/ /O.CON.KJAN.FW.A.0002.230831T1500Z-230901T0100Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington- Humphreys-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 330 AM CDT Wed Aug 30 2023 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR PORTIONS OF NORTHEAST LOUISIANA, SOUTHEAST ARKANSAS, NORTHWEST, WESTERN, SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Jackson has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM CDT today. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Thursday morning through Thursday evening. * AFFECTED AREA...Ashley and Chicot counties in Arkansas. Morehouse, West Carroll, East Carroll, Richland, Madison LA, Franklin LA, Catahoula, Tensas and Concordia parishes in Louisiana. Washington, Humphreys, Issaquena, Sharkey, Yazoo, Madison MS, Warren, Hinds, Rankin, Scott, Newton, Lauderdale, Claiborne, Copiah, Simpson, Smith, Jasper, Clarke, Jefferson, Adams, Franklin MS, Lincoln, Lawrence, Jefferson Davis, Covington, Jones, Marion, Lamar and Forrest counties in Mississippi. * WIND...Northerly winds sustained between 10-15 mph with gusts up to 25 mph. * HUMIDITY...As low as 20 to 30 percent especially in SW Mississippi, and NE Louisiana. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will create explosive fire growth potential. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ 19
927 WWUS84 KJAN 301512 RFWJAN URGENT - FIRE WEATHER MESSAGE National Weather Service Jackson MS 1012 AM CDT Wed Aug 30 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>066- 072>074-310100- /O.CON.KJAN.FW.W.0008.000000T0000Z-230831T0100Z/ /O.CON.KJAN.FW.A.0002.230831T1500Z-230901T0100Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington- Humphreys-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 1012 AM CDT Wed Aug 30 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR PORTIONS OF NORTHEAST LOUISIANA, SOUTHEAST ARKANSAS, NORTHWEST, WESTERN, SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR PORTIONS OF NORTHEAST LOUISIANA, SOUTHEAST ARKANSAS, NORTHWEST, WESTERN, SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI... The National Weather Service in Jackson has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM CDT today. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Thursday morning through Thursday evening. * AFFECTED AREA...Ashley and Chicot counties in Arkansas. Morehouse, West Carroll, East Carroll, Richland, Madison LA, Franklin LA, Catahoula, Tensas and Concordia parishes in Louisiana. Washington, Humphreys, Issaquena, Sharkey, Yazoo, Madison MS, Warren, Hinds, Rankin, Scott, Newton, Lauderdale, Claiborne, Copiah, Simpson, Smith, Jasper, Clarke, Jefferson, Adams, Franklin MS, Lincoln, Lawrence, Jefferson Davis, Covington, Jones, Marion, Lamar and Forrest counties in Mississippi. * WIND...Northerly winds sustained between 10-15 mph with gusts up to 25 mph. * HUMIDITY...As low as 20 to 30 percent especially in SW Mississippi, and NE Louisiana. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will create explosive fire growth potential. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
073 WWUS84 KJAN 301854 RFWJAN URGENT - FIRE WEATHER MESSAGE National Weather Service Jackson MS 154 PM CDT Wed Aug 30 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>066- 072>074-310100- /O.CAN.KJAN.FW.A.0002.230831T1500Z-230901T0100Z/ /O.CON.KJAN.FW.W.0008.000000T0000Z-230831T0100Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington- Humphreys-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 154 PM CDT Wed Aug 30 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR PORTIONS OF NORTHEAST LOUISIANA, SOUTHEAST ARKANSAS, NORTHWEST, WESTERN, SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI...... FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR PORTIONS OF NORTHEAST LOUISIANA, SOUTHEAST ARKANSAS, NORTHWEST, WESTERN, SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI... ...FIRE WEATHER WATCH IS CANCELLED FOR PORTIONS OF NORTHEAST LOUISIANA, SOUTHEAST ARKANSAS, NORTHWEST, WESTERN, SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI......FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR PORTIONS OF NORTHEAST LOUISIANA, SOUTHEAST ARKANSAS, NORTHWEST, WESTERN, SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI... The National Weather Service in Jackson has cancelled the Fire Weather Watch. * AFFECTED AREA...Ashley and Chicot counties in Arkansas. Morehouse, West Carroll, East Carroll, Richland, Madison LA, Franklin LA, Catahoula, Tensas and Concordia parishes in Louisiana. Washington, Humphreys, Issaquena, Sharkey, Yazoo, Madison MS, Warren, Hinds, Rankin, Scott, Newton, Lauderdale, Claiborne, Copiah, Simpson, Smith, Jasper, Clarke, Jefferson, Adams, Franklin MS, Lincoln, Lawrence, Jefferson Davis, Covington, Jones, Marion, Lamar and Forrest counties in Mississippi. * WIND...Northerly winds sustained between 10-15 mph with gusts up to 25 mph. * HUMIDITY...As low as 20 to 30 percent especially in SW Mississippi, and NE Louisiana. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will create explosive fire growth potential. && $$
539 WWUS84 KJAN 302101 RFWJAN URGENT - FIRE WEATHER MESSAGE National Weather Service Jackson MS 401 PM CDT Wed Aug 30 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>066- 072>074-310100- /O.CON.KJAN.FW.W.0008.000000T0000Z-230831T0100Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington- Humphreys-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 401 PM CDT Wed Aug 30 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...RED FLAG WATCH HAS BEEN CANCELED FOR THURSDAY... * AFFECTED AREA...Ashley and Chicot counties in Arkansas. Morehouse, West Carroll, East Carroll, Richland, Madison LA, Franklin LA, Catahoula, Tensas and Concordia parishes in Louisiana. Washington, Humphreys, Issaquena, Sharkey, Yazoo, Madison MS, Warren, Hinds, Rankin, Scott, Newton, Lauderdale, Claiborne, Copiah, Simpson, Smith, Jasper, Clarke, Jefferson, Adams, Franklin MS, Lincoln, Lawrence, Jefferson Davis, Covington, Jones, Marion, Lamar and Forrest counties in Mississippi. * WIND...Northerly winds sustained between 10-15 mph with gusts up to 25 mph. * HUMIDITY...As low as 20 to 30 percent especially in SW Mississippi, and NE Louisiana. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will create explosive fire growth potential. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this red flag warning went out at Aug 29, 12:24 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 29, 12:24 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1224 PM CDT Tue Aug 29 2023 ...New AVIATION... .MESOSCALE UPDATE... Issued at 933 AM CDT Tue Aug 29 2023 No significant changes were made with this morning's update. Gradual clearing from the northwest is occurring as drier air moves in from the north. In the southeast, a surface boundary remains near the coast, allowing for a maxima of moisture to hanging around the region. This will allow for scattered to numerous showers and storms in central and southern portions of the CWA. Temperatures will struggle to make it out of the lower 90s this afternoon, leading to noticeably cooler and more comfortable conditions this afternoon. /AJ/ && .DISCUSSION... Issued at 316 AM CDT Tue Aug 29 2023 Today & tonight...Morning analysis indicates longwave trough deepening over Canada into the northeast CONUS, while ridging is parked over the Desert Southwest. Our region remains the weakness, with the sfc frontal zone in the LAPS/RAP stalled along the northern Gulf Coast. Tropical Storm Idalia continues to indicate increasing convective bursts/rapidly cooling cloud tops, with increasing organization as it moves into the southeastern Gulf of Mexico this morning, while Hurricane Franklin is extremely powerful hurricane but remains well offshore in the Atlantic. Deep tropical moisture (i.e. +90th percentile PWs near 2 inches) remains focused along the frontal zone. Idalia will continue northeast today & low-level 850mb convergence is progged to increase. This will help scattered-widespread convection to develop by mid-late aftn along the northern Gulf Coast & spread northwest. Lapse rates are meager & shear profiles are limited so no concerns for severe or heavy rain, but a few strong gusty storms & quick downpours are expected in the I-59 corridor. Highs will be near normal in the low 90s, with any heat indices peaking in the 100-103 range in the Pine Belt. National Hurricane Center fcst indicates Idalia to rapidly strengthen over the next 12-24 hours, with a landfall in the Big Bend area of Florida by Wednesday morning. As the system moves into the northeastern Gulf of Mexico, pressure gradient will tighten across the Gulf Coast states. Northeasterly dry air, with PWs falling less an an inch northwest of the Natchez Trace corridor, while greater than 1.5 inches to the southeast. This advection of drier air will help low-levels dewpoints to fall into low-mid 60s while higher in the southeast. Any rain & storm chances should wind down by the evening before midnight, with dry rest of the night. Lows northwest of the Natchez Trace will be 3-5 degrees below normal in the mid-upper 60s, while near normal to the southeast in the low 70s. /DC/ Wednesday through next Monday...A frontal boundary will remain stationary just southeast of the forecast area through mid-week, with high pressure building into the forecast area from the north. With Idalia making landfall along the "Big Bend" region of Florida Wednesday, and lifting northeast through the Carolinas Thursday, northerly to eventually easterly flow at the surface and aloft will maintain a dry and stable airmass over the forecast area during this time. As a result, a return to more seasonable conditions are expected as highs both days range from the middle 80s to middle 90s, with overnight lows falling into the 60s. Unfortunately, the rain that has fallen across portions of the area the past few days has done little to alleviate the ongoing dry ground conditions across the area. With afternoon minimum relative humidity values progged in the 30-40% range Wednesday and Thursday, and winds both days generally sustained between 10-15 mph with gusts between 20-25 mph, a "Limited" fire danger threat will exist across the entire forecast area. Rain chances will return to mainly southern portions of the forecast area Friday and through the upcoming weekend. This is as a result of flow aloft and at the surface becoming more southeast to southerly across the region, as a mid/upper low lifts north northwest along the Sabine River Basin. This in turn will also allow for warmer and more humid conditions to begin returning to the forecast area. This will especially be the case on Monday when high pressure aloft and at the surface, centered to our northeast, reasserts themselves over the region. /19/ && .AVIATION... (18Z TAFS) Issued at 1220 PM CDT Tue Aug 29 2023 A sfc boundary near the MS/AL coast will keep cigs MVFR for most sites through 19/20Z until drier air moves in from the NW. SHRA/TSRA will be possible for MEI/PIB/HBG from now through 03Z as convection increases across SE MS. IFR/LIFR conditions will be possible for these sites through 03Z. Periods of BR/FG will be possible for these sites through 12Z, otherwise, VFR conditions are expected. /AJ/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 70 92 66 92 / 20 0 0 0 Meridian 70 89 65 90 / 30 10 0 0 Vicksburg 67 92 65 90 / 10 0 0 0 Hattiesburg 73 93 66 95 / 40 10 10 10 Natchez 69 92 65 91 / 10 0 0 0 Greenville 65 90 64 87 / 0 0 0 0 Greenwood 65 91 65 90 / 0 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DC/19/AJ
Hazardous weather outlook, Aug 29, 3:34 AM CDT, 11 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 334 AM CDT Tue Aug 29 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 292000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 334 AM CDT Tue Aug 29 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a limited fire danger threat where extra caution is advised for open burning due to increased wind, lower humidity, and recent dry conditions for the entire outlook area Wednesday and Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. 19 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 2:40 PM CDT | Fire Weather Watch | JAN | Adams, Claiborne, Clarke, Copiah, Covington, Forrest and 23 more | 23 hr |
Nearby
Red Flag Warnings in Mississippi, 2023Red Flag Warnings in Louisiana, 2023Red Flag Warnings in Arkansas, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.